| Model Number |
2H5660 |
| Medical Device Problem Codes |
Backflow (1064); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the blood pulled back from a central venous catheter (cvc) during use of a non-dehp extension set and fluid leaked.This occurred during patient use.The event was further described as "air passing and leaking fluid".There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.